# SDR MYNR748KA

- Difficulty date: January 5, 2005
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N4190P
- Make and model: Cessna 172R
- Aircraft serial: 17280620
- Engine: Lyc IO360L2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 3 Cylinder
- Part time: 350 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER EXHAUST VALVE STUCK AT 300.1 HRS.  NR 2 CYLINDER EXHAUST VALVE STUCK AT 351.1 HRS.  REMOVED NR 1 AND NR 4 FOR EVALUATION, CYLINDER SHOP FOUND PROBLEMS WITH THERE EXHAUST VALVES.  THESE WERE NEW SUPERIOR MILLENNIUM CYLINDER ASSEMBLIES INSTALLED AT ENGINE OVERHAUL 351.0 TSMOH. (K)
